I would say a month or two at the most. If you feel your cycle is irregular talk to your doctor they may be able to give you medication to help it get back to normal.
The pill usually keeps your cycle on schedule, well it did for me unfortunately.
I just stopped using my Birth Control pills about four months ago, and my period came on for the first time again last month. I guess that this varies among females depending on body type, how long medication use, etc. I was on the pills for four years and it took 3 months for my period to start again after I stopped taking them.
Same with me. It took about 3 cycles for my system to regulate back.
I was on BCP for 13 years. I got off them and got pregnant the first month trying. When I had my baby, I got period at 4 w post partum adn got back on BCP. I have had regular periods since then.
i was on BCP for about four years and got off of them last month and my period supposed to been started about two weeks ago and haven't seen any sign of it yet. i was weighing about 115 but now i just weigh 100. some people say im lucky but trust me i dont feel like myself since ive been off
I have been off birth control also for a month and am supposed to hit my period yesterday. I had unprotected sex around the times I should have been ovulating. I dont feel like I am going to hit my period, and I has bad cramps about a week and a half ago that were off and on for two days. I took two pregnancy tests couple days ago and they were negative. Should I take a test again in a couple days? When will my period hit, its always early?
Yes, it's normal for your menstrual cycle to be irregular once you come off hormonal birth control. While on hormonal birth control your menstrual cycles are suppressed in order to stop ovulation occurring, once you come off hormonal birth control it takes time for your body to start ovulating on a regular basis again. It's a little like going through puberty all over again, or if you had irregular cycles prior to going on hormonal birth control because the issue wasn't treated it may return once you stop using the birth control. Your cycle may continue to be irregular for up to a year.
yes you can. birth control in any for is going to redirect your cycle to 28 days no matter what. but if you want you period to come 3 weeks from your regular period( when you are on birth control you will not have a period, it is called withdrawal bleeding. because you don't ovulate while on birth control. withdrawal from the hormone causes the bleeding.) so actually you can choose when you"period" comes. hope this helps!!!
You may experience some spotting, especially when your period is generally supposed to come. However spotting is very regular when you start birth control anyways. Normally DRs reccommend starting birth control the way your regular cycle should have gone, however you can essentially start birth control whenever you want. It just may have more side effects this way. You must remember that when on birth control your hormone levels and all reactions are caused by the pill. When you stop taking the pill your body only bleeds because it is going through withdrawl. Its not a real period. Your cycle will be completely overhauled by the pill, but it will take a bit longer for your body to adjust if you don't start along with your cycle.
Yes. Changing any medication can change your cycle.
The primary risk of going on and off birth control is the risk of pregnancy.
It may take a while but your body should go back to your regular cycles.
Ok you need to take a test. Do you have cramps like your cycle is going to come and you know its not and having moodswings
Hormonal birth control completely suppresses the menstrual cycle. Hormonal birth control such as the pill works to suppress the menstrual cycle in order to prevent ovulation, also to effect cervical mucus and prevent secondary uterus lining build-up. Although women will bleed monthly this is a withdrawal bleed caused by the drop in hormones when going from active to inactive pills, it mimics menstruation but is a completely different function to menstruation.
Yes. I've always had bad cramps during my cycle but when I went off of birth control, I thought I was going to die! I took medicine and it didn't do anything. I did go off of it immediately instead of gradually, so that could be why I had such horrible cramps.
they dont. they are going to exploite it.
Cancer is the result of the cell cycle going out of control. Cells produce rapidly causing tumors.
Hormonal birth control works by suppressing the menstrual cycle in order to stop ovulation, no ovulation means no menstruation - the bleeding women experience while on the pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. It's normal to experience irregular bleeding for the first three months on the pill while the body adjusts to going from a normal cycle to this new pattern of bleeding. Coming off the pill cycles can be irregular for up to 12 months while the body gets into a regular menstrual cycle again.
Yes, it's normal to have two periods in one month after you stop taking [hormonal] birth control - remember that periods aren't dictated by the calendar, but by your hormones. While on hormonal birth control your menstrual cycles are suppressed so that you don't ovulate, as you don't ovulate you don't menstruate, the bleeding you experience is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. Once off the birth control it takes time for your body to get back into a regular menstrual cycle.
For some women, the birth control pill improves mood swings, and for others it lessens them. Talk with your health care provider about the pattern and type of mood swings you experience. Keep a diary of mood with respect to your menstrual cycle. This information will help you find a pill that will work best for you.
yes very much so, unless you want to become a parent, then birth control is going to get in the way...
No. There is no correlation whatsoever between me taking birth control and you doing whatever it is you consider doing.
sometimes it takes your cycle a few months to get back on track.what were you taking? its very common to not get your peiod after going off birth control i didnt take it one month and my period was all messed up but its only cuz your body is used to the hormones from the pill and once those hormones are gone your body isn't sure what to do. don't worry tho unless you had sex then i would take a test just in casee.
How long it is going for what? Missing birth controls like you have will put you at risk of pregnancy. If your trying to conceive then stop taking birth control because this will harm the Foetus when you do conceive.
If you're not on it already, try going on birth control. It happens to many women when they first start on birth control that your breasts may go up a full size. If you are already on birth control, try going on another one. The difference between the two sometimes has the same reaction from your body as first going on birth control does. But if you are changing birth controls, or are going on it the first time, make consider your options and make sure with your doctor which one is the best for you.
If you are referring to hormonal birth control, not necessarily as the hormonal birth control suppresses your menstrual cycle so that you do not menstruate - the bleeding women experience on hormonal birth control such as the combination pill is a withdrawal bleed caused by the drop in synthetic hormones when going from active to inactive pills. If the birth control isn't strong enough it may not trigger a withdrawal bleed, or irregular bleeding is normal throughout the first three months of any new form of hormonal birth control. If concerned about pregnancy take a test.
Generally about as fertile as she was before going on birth control. See related question for details by method.
It all depends on how long you bled before you got on birth control. Some birth control pills stop bleeding completely. If you want to know specifics your going to have to talk to your doctor.